. @bullet-développer-d, autres méthodes de randomisation des conditions initiales, qui donneraient plus de souplesse dans leur utilisation, par exemple dans l'esprit de celle développée par Burq-Lebeau [24]. NotonségalementNotonségalement que ces méthodes de randomisation s'appliquentàappliquentà deséquationsàdeséquationsdeséquationsà spectre discret et qu'en général on n

B. Avec, T. Grébert, and . Jézéquel, A17], nous avonsétudiéavonsétudié uné equation d'ondes non-linéaire sur Références [1] T. Alazard et R. Carles. Loss of regularity for supercritical nonlinear Schrödinger equations, Math. Ann, vol.343, issue.2, pp.397-420, 2009.

S. Albeverio and A. Cruzeiro, Global flows with invariant (Gibbs) measures for Euler and Navier-Stokes two dimensional fluids, Communications in Mathematical Physics, vol.34, issue.3, pp.129-431, 1990.
DOI : 10.1007/BF02097100

V. Arnold, PROOF OF A THEOREM OF A. N. KOLMOGOROV ON THE INVARIANCE OF QUASI-PERIODIC MOTIONS UNDER SMALL PERTURBATIONS OF THE HAMILTONIAN, Russian Mathematical Surveys, vol.18, issue.5, pp.9-36, 1963.
DOI : 10.1070/RM1963v018n05ABEH004130

D. Bambusi and M. Berti, A Birkhoff--Lewis-Type Theorem for Some Hamiltonian PDEs, SIAM Journal on Mathematical Analysis, vol.37, issue.1, pp.83-102, 2005.
DOI : 10.1137/S0036141003436107

D. Bambusi and S. Graffi, Time Quasi-Periodic Unbounded Perturbations??of Schr??dinger Operators and KAM Methods, Communications in Mathematical Physics, vol.219, issue.2, pp.465-480, 2001.
DOI : 10.1007/s002200100426

D. Bambusi and B. Grébert, Birkhoff normal form for PDEs with tame modulus. Duke Math, J, vol.135, pp.507-567, 2006.

M. Berti, L. Biasco, and M. Procesi, KAM theory for the Hamiltonian derivative wave equation. Annales scientifiques de l'ENS, pp.299-371, 2013.

M. Berti, L. Biasco, and M. Procesi, KAM theory for the reversible derivative wave equation, 2012.

M. Berti, L. Biasco, and M. Procesi, Existence and stability of quasi-periodic solutions of reversible derivative wave equations, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl, pp.24-25, 2013.

M. Berti and P. Bolle, Sobolev quasi-periodic solutions of multidimensional wave equations with a multiplicative potential, Nonlinearity, vol.25, issue.9, pp.2579-2613, 2012.
DOI : 10.1088/0951-7715/25/9/2579

URL : https://hal.archives-ouvertes.fr/hal-01325857

M. Berti and P. Bolle, Quasi-periodic solutions with Sobolev regularity of NLS on $\mathbb T^d$ with a multiplicative potential, Journal of the European Mathematical Society, vol.15, issue.1, pp.229-286, 2013.
DOI : 10.4171/JEMS/361

L. Biasco and L. D. Gregorio, A Birkhoff???Lewis Type Theorem for the Nonlinear Wave Equation, Archive for Rational Mechanics and Analysis, vol.127, issue.11, pp.303-362, 2010.
DOI : 10.1007/s00205-009-0240-y

B. Bidégaray, Invariant measures for some partial differential equations, Physica D: Nonlinear Phenomena, vol.82, issue.4, pp.340-364, 1995.
DOI : 10.1016/0167-2789(94)00238-L

J. Bourgain, Construction of quasi-periodic solutions for Hamiltonian perturbations of linear equations and applications to nonlinear PDE, Internat. Math. Res. Notices, issue.11, 1994.

J. Bourgain, Periodic nonlinear Schr??dinger equation and invariant measures, Communications in Mathematical Physics, vol.317, issue.No 3, pp.1-26, 1994.
DOI : 10.1007/BF02099299

URL : http://projecteuclid.org/download/pdf_1/euclid.cmp/1104271501

J. Bourgain, Construction of periodic solutions of nonlinear wave equations in higher dimension, Geometric and Functional Analysis, vol.46, issue.4, pp.629-639, 1995.
DOI : 10.1007/BF01902055

J. Bourgain, Invariant measures for the2D-defocusing nonlinear Schr??dinger equation, Communications in Mathematical Physics, vol.59, issue.No2, pp.421-445, 1996.
DOI : 10.1007/BF02099556

J. Bourgain, On growth of sobolev norms in linear schr??dinger equations with smooth time dependent potential, Journal d'Analyse Math??matique, vol.77, issue.1, pp.315-348, 1999.
DOI : 10.1007/BF02791265

J. Bourgain, Growth of Sobolev Norms in Linear Schr??dinger Equations with Quasi-Periodic Potential, Communications in Mathematical Physics, vol.204, issue.1, pp.207-247, 1999.
DOI : 10.1007/s002200050644

J. Bourgain, On invariant tori of full dimension for 1D periodic NLS, Journal of Functional Analysis, vol.229, issue.1, pp.62-94, 2005.
DOI : 10.1016/j.jfa.2004.10.019

N. Burq, Random Data Cauchy Theory for Dispersive Partial Differential Equations, Proceedings of the International Congress of Mathematicians 2010 (ICM 2010), pp.1862-1883, 2010.
DOI : 10.1142/9789814324359_0125

N. Burq, Large-time dynamics for the one-dimensional Schr??dinger equation, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol.141, issue.02, pp.227-251, 2011.
DOI : 10.1017/S0308210509000018

N. Burq, P. Gérard, and N. Tzvetkov, Multilinear eigenfunction estimates and global existence for the three dimensional nonlinear Schr??dinger equations, Annales Scientifiques de l?????cole Normale Sup??rieure, vol.38, issue.2, pp.255-301, 2005.
DOI : 10.1016/j.ansens.2004.11.003

N. Burq and G. Lebeau, Injections de Sobolev probabilistes et applications, Annales scientifiques de l'??cole normale sup??rieure, vol.46, issue.6
DOI : 10.24033/asens.2206

URL : https://hal.archives-ouvertes.fr/hal-01145372

N. Burq and N. Tzvetkov, Invariant Measure for a Three Dimensional Nonlinear Wave Equation, International Mathematics Research Notices, vol.26, issue.22, p.pp, 2007.
DOI : 10.1093/imrn/rnm108

N. Burq and N. Tzvetkov, Random data Cauchy theory for supercritical wave equations I: local theory, Inventiones mathematicae, vol.3, issue.1, pp.449-475, 2008.
DOI : 10.1007/s00222-008-0124-z

URL : https://hal.archives-ouvertes.fr/hal-00449551

N. Burq and N. Tzvetkov, Random data Cauchy theory for supercritical wave equations II: a global existence result, Inventiones mathematicae, vol.3, issue.3, pp.477-496, 2008.
DOI : 10.1007/s00222-008-0123-0

URL : https://hal.archives-ouvertes.fr/hal-00449548

N. Burq and N. Tzvetkov, Probabilistic well-posedness for the cubic wave equation, Journal of the European Mathematical Society, vol.16, issue.1, 2011.
DOI : 10.4171/JEMS/426

URL : https://hal.archives-ouvertes.fr/hal-00575201

R. Carles, Nonlinear Schr??dinger equation with time dependent potential, Communications in Mathematical Sciences, vol.9, issue.4, pp.937-964, 2011.
DOI : 10.4310/CMS.2011.v9.n4.a1

R. Carles, Global existence results for nonlinear Schr??dinger equations with quadratic potentials, Discrete and Continuous Dynamical Systems, vol.13, issue.2, pp.385-398, 2005.
DOI : 10.3934/dcds.2005.13.385

R. Carles, Rotating points for the conformal NLS scattering operator, Dynamics of Partial Differential Equations, vol.6, issue.1, pp.35-51, 2009.
DOI : 10.4310/DPDE.2009.v6.n1.a3

URL : https://hal.archives-ouvertes.fr/hal-00339952

F. Castella, P. Chartier, F. Méhats, and A. Murua, Stroboscopic averaging for the nonlinear Schrödinger equation

L. Chierchia and G. Pinzari, The planetary N-body problem: symplectic??foliation, reductions and invariant tori, Inventiones mathematicae, vol.62, issue.3, pp.1-77, 2011.
DOI : 10.1007/s00222-011-0313-z

M. Christ, J. Colliander, and T. Tao, Ill-posedness for nonlinear Schrödinger and wave equations

J. Colliander and T. Oh, Almost sure well-posedness of the cubic nonlinear Schrödinger equation below L 2 (T), Duke Math, J, vol.161, issue.3, pp.367-414, 2012.

J. Colliander, M. Keel, G. Staffilani, H. Takaoka, and T. Tao, Transfer of energy to high frequencies in the cubic defocusing nonlinear Schr??dinger equation, Inventiones mathematicae, vol.34, issue.1, pp.39-113, 2010.
DOI : 10.1007/s00222-010-0242-2

W. Craig, Probì emes de petits diviseurs dans leséquationsleséquations aux dérivées partielles, Panoramas et Synthèses, 9. Société Mathématique de France, 2000.

W. Craig and E. Wayne, Newton's method and periodic solutions of nonlinear wave equations, Communications on Pure and Applied Mathematics, vol.20, issue.11, pp.1409-1498, 1993.
DOI : 10.1002/cpa.3160461102

G. , D. Prato, and A. Debussche, Two-dimensional Navier-Stokes equations driven by a space-time white noise, J. Funct. Anal, vol.196, issue.1, pp.180-210, 2002.

A. Suzzoni, Large Data Low Regularity Scattering Results for the Wave Equation on the Euclidean Space, Communications in Partial Differential Equations, vol.2, issue.1, pp.1-49, 2013.
DOI : 10.1007/BF01026495

J. Delort, Growth of Sobolev norms of solutions of linear Schrödinger equations on some compact manifolds, Int. Math. Res. Not, issue.12, pp.2305-2328, 2010.

J. Delort, Growth of Sobolev norms for solutions of time dependent Schrödinger operators with harmonic oscillator potential, p.467572

Y. Deng, Two-dimensional nonlinear Schr??dinger equation with random radial data, Analysis & PDE, vol.5, issue.5, pp.913-960, 2012.
DOI : 10.2140/apde.2012.5.913

B. Dodson, Global well-posedness and scattering for the defocusing, L 2 -critical, nonlinear Schrödinger equation when d = 1

L. H. Eliasson, Almost reducibility of linear quasi-periodic systems. Smooth ergodic theory and its applications, Proc. Sympos. Pure Math, pp.679-705, 1999.

L. H. Eliasson and S. B. Kuksin, KAM for the nonlinear Schr??dinger equation, Annals of Mathematics, vol.172, issue.1, pp.371-435, 2010.
DOI : 10.4007/annals.2010.172.371

L. H. Eliasson and S. B. Kuksin, On Reducibility of Schr??dinger Equations with Quasiperiodic in Time Potentials, Communications in Mathematical Physics, vol.254, issue.2, pp.125-135, 2009.
DOI : 10.1007/s00220-008-0683-2

V. Enss and K. Veselic, Bound states and propagating states for time-dependent hamiltonians, Ann IHP, vol.39, issue.2, pp.159-191, 1983.

D. Fang and Q. Zhang, On growth of Sobolev norms in linear Schrödinger equations with time-dependent Gevrey potential, J.Dyn. Diff. Equat, vol.2012, pp.10884-10896

J. Ginibre and G. Velo, Generalized Strichartz Inequalities for the Wave Equation, Journal of Functional Analysis, vol.133, issue.1, pp.50-68, 1995.
DOI : 10.1006/jfan.1995.1119

B. Grébert, Birkhoff normal form and Hamiltonian PDEs, Partial differential equations and applications, Sémin. Congr, vol.15, pp.1-46, 2007.

B. Grébert and R. , Normal Forms for Semilinear Quantum Harmonic Oscillators, Communications in Mathematical Physics, vol.30, issue.10???12, pp.763-798, 2009.
DOI : 10.1007/s00220-009-0800-x

B. Grébert, T. Kappeler, and J. Pöschel, The defocusing NLS equation and its normal form
DOI : 10.4171/131

B. Grébert and C. Villegas-blas, On the energy exchange between resonant modes in nonlinear Schr??dinger equations, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.28, issue.1, pp.127-134, 2011.
DOI : 10.1016/j.anihpc.2010.11.004

A. Grünrock and S. Herr, Low Regularity Local Well-Posedness of the Derivative Nonlinear Schr??dinger Equation with Periodic Initial Data, SIAM Journal on Mathematical Analysis, vol.39, issue.6, pp.1890-1920, 2008.
DOI : 10.1137/070689139

M. Guardia and V. Kaloshin, Growth of Sobolev norms in the cubic defocusing nonlinear Schrödinger equation

J. Kahane, Some random series of functions, Cambridge Studies in Advanced Mathematics, vol.5, 1985.

T. Kappeler, P. Lohrmann, P. Topalov, and N. T. Zung, Birkhoff Coordinates for the Focusing NLS Equation, Communications in Mathematical Physics, vol.161, issue.4, pp.1087-1107, 2009.
DOI : 10.1007/s00220-008-0543-0

URL : https://hal.archives-ouvertes.fr/hal-00627258

H. Koch and D. Tataru, L p eigenfunction bounds for the Hermite operator Duke Math, J, vol.128, issue.2, pp.369-392, 2005.

A. Kolmogorov, On the conservation of conditionally periodic motions for a small change in Hamilton's function, Dokl. Akad. Nauk SSSR, pp.98-527, 1954.

S. B. Kuksin, Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum, Functional Analysis and Its Applications, vol.15, issue.No. 1, pp.192-205, 1987.
DOI : 10.1007/BF02577134

S. B. Kuksin, Nearly integrable infinite-dimensional Hamiltonian systems, Lecture Notes in Mathematics, vol.1556, 1993.
DOI : 10.1007/BFb0092243

S. B. Kuksin, Analysis of Hamiltonian PDEs, Oxford Lecture Series in Mathematics and its Applications, vol.19, 2000.

S. B. Kuksin and J. Pöschel, Invariant Cantor Manifolds of Quasi-Periodic Oscillations for a Nonlinear Schrodinger Equation, The Annals of Mathematics, vol.143, issue.1, pp.149-179, 1996.
DOI : 10.2307/2118656

G. Lebeau, Perte de r??gularit?? pour les ??quations d???ondes sur-critiques, Bulletin de la Société mathématique de France, vol.133, issue.1, pp.145-157, 2005.
DOI : 10.24033/bsmf.2482

G. Lebeau, Non linear optic and supercritical wave equation, Bull. Soc. Roy. Sci.Lì ege, vol.70, issue.4-6, pp.267-306, 2001.

J. Lebowitz, R. Rose, and E. Speer, Statistical mechanics of the nonlinear Schr???dinger equation, Journal of Statistical Physics, vol.37, issue.3-4, pp.657-687, 1988.
DOI : 10.1007/BF01026495

J. Liu and X. Yuan, Spectrum for quantum duffing oscillator and small-divisor equation with large-variable coefficient, Communications on Pure and Applied Mathematics, vol.277, issue.2, pp.1145-1172, 2010.
DOI : 10.1002/cpa.20314

Z. Liang and J. You, Quasi-Periodic Solutions for 1D Schr??dinger Equations with Higher Order Nonlinearity, SIAM Journal on Mathematical Analysis, vol.36, issue.6, pp.1965-1990, 2005.
DOI : 10.1137/S0036141003435011

M. Marcus and G. Pisier, Random Fourier series with applications to harmonic analysis, Annals of Mathematics Studies, vol.101, 1981.
DOI : 10.1515/9781400881536

J. Moser, On invariant curves of area preserving mappings of an annulus, Nach. Akad. Wiss. Gott., Math. Phys. Kl, pp.1-20, 1962.

A. Nahmod, T. Oh, L. Rey-bellet, and G. Staffilani, Invariant weighted Wiener measures and almost sure global well-posedness for the periodic derivative NLS, Journal of the European Mathematical Society, vol.14, issue.4, pp.1275-1330, 2012.
DOI : 10.4171/JEMS/333

A. Nahmod, N. Pavlovic, and G. Staffilani, Almost sure existence of global weak solutions for super-critical Navier-Stokes equations, 2012.

A. Nahmod, L. Rey-bellet, S. Sheffield, and G. Staffilani, Absolute Continuity of Brownian Bridges Under Certain Gauge Transformations, Mathematical Research Letters, vol.18, issue.5, pp.875-887, 2011.
DOI : 10.4310/MRL.2011.v18.n5.a6

K. Nakanishi, Energy Scattering for Nonlinear Klein???Gordon and Schr??dinger Equations in Spatial Dimensions 1 and 2, Journal of Functional Analysis, vol.169, issue.1, pp.201-225, 1999.
DOI : 10.1006/jfan.1999.3503

T. Oh, Invariance of the Gibbs Measure for the Schr??dinger???Benjamin???Ono System, SIAM Journal on Mathematical Analysis, vol.41, issue.6, pp.2207-2225, 2009.
DOI : 10.1137/080738180

T. Oh, Invariant Gibbs measures and a.s. global well-posedness for coupled KdV systems, Diff. Int. Eq, vol.228, issue.7, pp.637-668, 2009.

R. Paley and A. Zygmund, On some series of functions. 1 On some series of functions. 2, Proc. Camb Proc. Camb, pp.337-357, 1930.

R. Paley and A. Zygmund, On some series of functions, Proc. Camb, pp.458-474, 1930.
DOI : 10.1007/BF01192399

R. Paley and A. Zygmund, On some series of functions. 3, Proc. Camb, pp.190-205, 1932.

A. Poiret, Solutions globales pour l'´ equation de Schrödinger cubique en dimension 3

A. Poiret, Solutions globales pour deséquationsdeséquations de Schrödinger sur-critiques en toutes dimensions

C. Procesi and M. Procesi, A Normal Form for the Schr??dinger Equation with Analytic Non-linearities, Communications in Mathematical Physics, vol.43, issue.43, pp.501-557, 2012.
DOI : 10.1007/s00220-012-1483-2

M. Procesi and X. Xu, Quasi-T??plitz Functions in KAM Theorem, SIAM Journal on Mathematical Analysis, vol.45, issue.4, pp.2148-2181, 2013.
DOI : 10.1137/110833014

N. Tzvetkov, Construction of a Gibbs measure associated to the periodic Benjamin-Ono equation. Probab. Theory Related Fields, pp.481-514, 2010.

N. Tzvetkov, Mesures invariantes pour l?????quation de Schr??dinger non lin??aire, Annales de l???institut Fourier, vol.58, issue.7, pp.2543-2604, 2008.
DOI : 10.5802/aif.2422

N. Tzvetkov, Invariant measures for the Nonlinear Schrödinger equation on the disc, Dynamics of PDE, vol.3, pp.111-160, 2006.

N. Tzvetkov and N. Visciglia, Gaussian measures associated to the higher order conservation laws of the Benjamin-Ono equation, Annales scientifiques de l'??cole normale sup??rieure, vol.46, issue.2
DOI : 10.24033/asens.2189

K. Yajima and G. Zhang, Smoothing Property for Schr??dinger Equations??with Potential Superquadratic at Infinity, Communications in Mathematical Physics, vol.221, issue.3, pp.573-590, 2001.
DOI : 10.1007/s002200100483

W. Wang, Pure Point Spectrum of the Floquet Hamiltonian for the Quantum Harmonic Oscillator Under Time Quasi-Periodic Perturbations, Communications in Mathematical Physics, vol.90, issue.1, pp.459-496, 2008.
DOI : 10.1007/s00220-007-0379-z

W. Wang, Logarithmic bounds on Sobolev norms for time-dependant linear Schrödinger equations, Comm. Partial Differential Equations, vol.33, pp.12-2164, 2009.

C. E. Wayne, Periodic and quasi-periodic solutions of nonlinear wave equations via KAM theory, Communications in Mathematical Physics, vol.21, issue.3, pp.479-528, 1990.
DOI : 10.1007/BF02104499

J. Zhang, Sharp threshold for blowup and global existence in nonlinear Schrödinger equations under a harmonic potential, Comm. Partial Differential Equations, vol.30, pp.10-12, 2005.

P. Zhidkov, KdV and nonlinear Schrödinger equations : Qualitative theory, Lecture Notes in Mathematics, vol.1756, 2001.